# SDR 2023F00142

- Difficulty date: May 13, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENGINE BLEED TRIP OFF LIGHT ILLUMINATES WHEN SETTING TAKE OFF TRUST. CORRECTIVE ACTION: HAS BEEN PERFORMED FIM BLEED TRIP OFF LIGHT PROCEDURE IAW FIM 36-10 TASK 801 PART F PRELIMINARY CHECK AND ENGINE #1 RUN UP PERFORMED IAW AMM TASK 71-00-00-800-808 NO SHOWS  TRIP OFF LIGHT.
